| Model Number |
PRES3530CXPPLT |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Balt usa reference #(b)(4).Investigation pending the return of the suspected device for analysis.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: "device was being utilized and would not deploy.Device was then removed but coil broke while being removed gi bleed no location given, product never got out of sheath.Product was tested before introduced into patient." incident report form submitted for this complaint indicates that no patient injury was sustained."broke inside of the patient and doctor was able to push into place was during a gi bleed, coils was not cause of the bleed".
Event or Problem Description
Additional Manufacturer Narrative
Balt usa reference # (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Additional information received from the issuer indicated that the device had ben discarded, and is unavailable for analysis.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f230501011 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.